# SDR 2007FA0000825

- Difficulty date: August 21, 2007
- Submitted: September 25, 2007
- Operation: General aviation
- Aircraft: N708DC
- Make and model: Diamon DA20-C1
- Aircraft serial: C0408
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64936849A1
- Part serial: B07AA078
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MIXTURE CONTROL SHAFT ON THE ENGINE DRIVEN FUEL PUMP FROZE UP AT HALF TRAVEL BETWEEN FULL RICH AND IDLE CUT OFF.  THIS CREATED A LEAN MIXTURE CONTROL WAS DISCONNECTED FROM THE FUEL PUMP, THEN THE FUEL PUMP CONTROL SHAFT HAD TO BE FREED UP.  THE MIXTURE CABLE WAS COMPLETELY FREE WITH NO BINDING ONCE DISCONNECTED FRO THE FUEL PUMP.  THE FUEL PUMP WAS REPLACED AND SENT BACK TO MFG.  (K)
